# SDR ASAA2023010341405

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,600 hours, 14,835 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AFTER START RECALL, MASTER CAUTION "AIR COND" CONT CABIN "ZONE TEMP" ILLUMINATED, RESET WITH MASTER CAUTION, RAN QRH-SUCCESSFUL. GROUNDED - YES. #2 PACK TEMP BITE SHOWS FLT DECK TRIM VALVE FAULT, MSG CLEARED, RAN PACKS & RE-VERIFY BITE, TEST PASS REF B737-800 FIM 21-60 TASK 801. NO HISTORY PAST 30 DAYS.
